Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 234849, 25 pages
Review Article

Some Relatively New Techniques for Nonlinear Problems

1Department of Basic Sciences, Heavy Industries Taxila Education City (HITEC) University, Taxila Cantt 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 11 January 2009; Revised 14 February 2009; Accepted 25 March 2009

Academic Editor: Ji Huan He

Copyright © 2009 Syed Tauseef Mohyud-Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Tauseef Mohyud-Din, Muhammad Aslam Noor, and Khalida Inayat Noor, “Some Relatively New Techniques for Nonlinear Problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009.